# SDR ASAA0771526

- Difficulty date: March 12, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N647AS
- Make and model: Boeing 737790
- Aircraft serial: 33012
- Aircraft time: 15,571 hours, 6,286 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A940121
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOORBEAM CORRODED AT BS 887.  REPAIRED IAW SRM 53-60-53 FIG 2.
